# SDR DALA2019041202402

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 72,476 hours, 53,688 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT AC TEMP HIGH ON OAP INTERMITENT DURING T/O. RT X-BLEED LEVER SEEMS STIFF. NO OAP MSG AFTER 1 MINUTE. FA REPORTED BURNING SMELL FOR A MINUTE OR TWO AFT. RAN LT AND RT ENGS TO T/O UNABLE TO DUPLICATE OAP MSG. C/W W/C 2120-2367 PER NO GO ODI 21-72. APU NOT CONTAMINATED REF LOG 1025898, CO CONTAMINATION IN THE LT OR RT PACK. RAN ENG PER NO GO ODI FIG 7, NO ODOR. RAN  T/S 21-60 RT AC TEMP HIGH, AUG VALVE CKS GOOD, REPLACED AC PILOT PRESS REG PRECATIONARY. WASHED BELLY OF A/C AND APU DOORS WITH PRESS WASHER PRECATIONARY. C/W ALT DUCK BURN OUT PER W/C 4950-2215. ( BEFORE RUNNING ENGS FOUND LOOSE B-NUT AT AUG VLV AND ONE ON PRV, SECURED SAME). REPLACED WATER BAGS LEAK CK GOOD. LP3759672)
